# SDR CNQ2005F00000

- Difficulty date: October 4, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE5435E0235332
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 4,666 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEXIBLE HYDRAULIC HOSE CHAFED THROUGH ALLOWING HYDRAULIC FLUID TO BE LOST IN THE (B-SYSTEM).  HOSE WAS CONTACTING LT ELEVATOR POWER CONTROL UNIT.  REPLACED HOSE AND VERIFIED ROUTING UNIT.  REPLACED HOSE AND VERIFIED ROUTING TO PREVENT CHAFING.  MFG IS ISSUING A SL ADDRESSING THE INSPECTION OF THE HYDRAULIC HOSES IN THIS AREA FOR CHAFING. (K)
